Alert archive / Arizona / Red Flag Warnings in 2009

Red Flag Warning 16, NWS Tucson, AZ

June 5, 2009

NWS Tucson, AZ issued this red flag warning at Jun 5, 2009, 2:46 PM MST. It took effect at Jun 6, 2009, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 5, 2009, 2:46 PM MST (21:46 UTC)
In effect from
Jun 6, 2009, 11:00 AM MST
Expired
Jun 6, 2009, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 052146
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
246 PM MST FRI JUN 5 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY FOR
COCHISE...SANTA CRUZ...PIMA...SOUTHEAST PINAL...GRAHAM AND GREENLEE
COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND
A VERY HIGH TO EXTREME FIRE DANGER RATING...

.A STRONG LOW PRESSURE SYSTEM IN CENTRAL CALIFORNIA WILL MOVE EAST
ACROSS THE GREAT BASIN OVER THE WEEKEND...RESULTING IN BREEZY TO
WINDY CONDITIONS ON SATURDAY AND BREEZY CONDITIONS ON SUNDAY. THE
COMBINATION OF THESE WINDS...A DRY AIRMASS IN PLACE AND A VERY
HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS ON SATURDAY.

AZZ146>148-061330-
/O.UPG.KTWC.FW.A.0013.090606T1800Z-090607T0300Z/
/O.NEW.KTWC.FW.W.0016.090606T1800Z-090607T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
246 PM MST FRI JUN 5 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A PACIFIC LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT BASIN
OVER THE WEEKEND. THIS SYSTEM WILL RESULT IN STRONG AND GUSTY
SOUTHWEST TO WEST WINDS ACROSS SOUTHEAST ARIZONA ON SATURDAY.
EXPECT SUSTAINED 20-FOOT WINDS FROM THE SOUTHWEST TO WEST FROM 15
TO 30 MPH SUSTAINED...WITH GUSTS TO BETWEEN 35 AND 45 MPH. THE
STRONGEST WINDS ARE EXPECTED OVER GREENLEE AND COCHISE COUNTIES.

A DRY AIRMASS IN PLACE WILL RESULT IN MINIMUM RELATIVE HUMIDITIES
ACROSS MOST OF SOUTHEAST ARIZONA ON SATURDAY TO FALL INTO THE
UPPER SINGLE DIGITS TO MIDDLE TEENS. THE COMBINATION OF THESE LOW
RELATIVE HUMIDITIES...STRONG WINDS...AND A VERY HIGH TO EXTREME
FIRE DANGER RATING HAS RESULTED IN THE ISSUANCE OF A RED FLAG
WARNING FROM 11 AM TO 8 PM MST FOR SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA FOR
SATURDAY. 

&&

$$
4 follow-up statements
000 
WWUS85 KTWC 061100
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
400 AM MST SAT JUN 6 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TODAY FOR
COCHISE...SANTA CRUZ...PIMA...SOUTHEAST PINAL...GRAHAM AND
GREENLEE COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE
HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING...

.A STRONG LOW PRESSURE SYSTEM IN CENTRAL CALIFORNIA WILL MOVE
EAST ACROSS THE GREAT BASIN THROUGH SUNDAY...RESULTING IN
BREEZY TO WINDY CONDITIONS ON TODAY AND BREEZY CONDITIONS ON
SUNDAY. THE COMBINATION OF THESE WINDS...A DRY AIRMASS IN PLACE
AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS TODAY.

AZZ146>148-062200-
/O.CON.KTWC.FW.W.0016.090606T1800Z-090607T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
400 AM MST SAT JUN 6 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

A PACIFIC LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT BASIN
THROUGH SUNDAY. THIS SYSTEM WILL RESULT IN STRONG AND GUSTY
SOUTHWEST TO WEST WINDS ACROSS SOUTHEAST ARIZONA ON TODAY.
EXPECT SUSTAINED 20-FOOT WINDS FROM THE SOUTHWEST TO WEST FROM
15 TO 30 MPH SUSTAINED...WITH GUSTS TO BETWEEN 35 AND 45 MPH. THE
STRONGEST WINDS ARE EXPECTED OVER GREENLEE AND COCHISE COUNTIES.

A DRY AIRMASS IN PLACE WILL RESULT IN MINIMUM RELATIVE HUMIDITIES
ACROSS MOST OF SOUTHEAST ARIZONA ON TODAY TO FALL INTO THE UPPER
SINGLE DIGITS TO MIDDLE TEENS. THE COMBINATION OF THESE LOW
RELATIVE HUMIDITIES...STRONG WINDS...AND A VERY HIGH TO EXTREME
FIRE DANGER RATING HAS RESULTED IN THE ISSUANCE OF A RED FLAG
WARNING FROM 11 AM TO 8 PM MST TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA
TODAY.

&&

$$
000 
WWUS85 KTWC 061324
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
624 AM MST SAT JUN 6 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TODAY FOR
COCHISE...SANTA CRUZ...PIMA...SOUTHEAST PINAL...GRAHAM AND
GREENLEE COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE
HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING...

.A STRONG LOW PRESSURE SYSTEM IN CENTRAL CALIFORNIA WILL MOVE
EAST ACROSS THE GREAT BASIN THROUGH SUNDAY...RESULTING IN BREEZY
TO WINDY CONDITIONS TODAY AND BREEZY CONDITIONS ON SUNDAY. THE
COMBINATION OF THESE WINDS...A DRY AIRMASS IN PLACE AND A VERY
HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS TODAY.

AZZ146>148-062200-
/O.CON.KTWC.FW.W.0016.090606T1800Z-090607T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
624 AM MST SAT JUN 6 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

A PACIFIC LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT BASIN
THROUGH SUNDAY. THIS SYSTEM WILL RESULT IN STRONG AND GUSTY
SOUTHWEST TO WEST WINDS ACROSS SOUTHEAST ARIZONA TODAY. EXPECT
SUSTAINED 20-FOOT WINDS FROM THE SOUTHWEST TO WEST FROM 15 TO 30
MPH SUSTAINED...WITH GUSTS TO BETWEEN 35 AND 45 MPH. THE STRONGEST
WINDS ARE EXPECTED OVER GREENLEE AND COCHISE COUNTIES.

A DRY AIRMASS IN PLACE WILL RESULT IN MINIMUM RELATIVE HUMIDITIES
ACROSS MOST OF SOUTHEAST ARIZONA TODAY TO FALL INTO THE UPPER
SINGLE DIGITS TO MIDDLE TEENS. THE COMBINATION OF THESE LOW
RELATIVE HUMIDITIES...STRONG WINDS...AND A VERY HIGH TO EXTREME
FIRE DANGER RATING HAS RESULTED IN THE ISSUANCE OF A RED FLAG
WARNING FROM 11 AM TO 8 PM MST TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA
TODAY.

&&

$$
000 
WWUS85 KTWC 062044
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
144 PM MST SAT JUN 6 2009

...RED FLAG WARNING IN EFFECT THROUGH 8 PM MST THIS EVENING FOR
COCHISE...SANTA CRUZ...PIMA...SOUTHEAST PINAL...GRAHAM AND
GREENLEE COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE
HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO PUSH ACROSS THE
SOUTHERN GREAT BASIN THIS AFTERNOON......RESULTING IN BREEZY TO WINDY
CONDITIONS TODAY AND BREEZY TO LOCALLY WINDY CONDITIONS ON
SUNDAY. THE COMBINATION OF THESE WINDS...A DRY AIRMASS IN PLACE
AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS TODAY.

AZZ146>148-070300-
/O.CON.KTWC.FW.W.0016.000000T0000Z-090607T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
144 PM MST SAT JUN 6 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A PACIFIC LOW PRESSURE SYSTEM NOW ACROSS THE SOUTHERN GREAT BASIN WILL
TRACK INTO THE CENTRAL ROCKIES SUNDAY. THIS SYSTEM WILL CONTINUE
TO RESULT IN STRONG AND GUSTY SOUTHWEST TO WEST SUSTAINED 20-FOOT
WINDS OF 15 TO 30 MPH...WITH GUSTS TO BETWEEN 35 AND 45 MPH INTO
THE EARLY EVENING. THE STRONGEST WINDS ARE EXPECTED OVER GREENLEE
AND COCHISE COUNTIES.

A DRY AIRMASS IN PLACE WILL ALSO RESULT IN MINIMUM RELATIVE
HUMIDITIES ACROSS MOST OF SOUTHEAST ARIZONA FROM THE SINGLE DIGITS
TO THE MID TEENS. THE COMBINATION OF THESE LOW RELATIVE
HUMIDITIES...STRONG WINDS...AND A VERY HIGH TO EXTREME FIRE DANGER
RATING PROMPTED THE RED FLAG WARNING TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA
TODAY.

&&

$$
000 
WWUS85 KTWC 070256
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
756 PM MST SAT JUN 6 2009

AZZ146>148-070400-
/O.EXP.KTWC.FW.W.0016.000000T0000Z-090607T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
756 PM MST SAT JUN 6 2009

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

WIND SPEEDS ACROSS SOUTHEAST ARIZONA HAVE DIMINISHED BELOW RED
FLAG CRITERIA. WHILE CONDITIONS REMAIN DRY OVER SOUTHEAST ARIZONA
WITH RELATIVE HUMIDITY VALUES IN MANY LOCATIONS STILL BELOW 15
PERCENT...THESE VALUES ARE EXPECTED TO INCREASE AS THE EVENING
PROGRESSES. THAT SAID...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 5, 2:10 PM MST, 36 minutes earlier.

Area forecast discussion, Jun 5, 2:10 PM MST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
210 PM MST FRI JUN 5 2009

.SYNOPSIS...A TROUGH OF LOW PRESSURE OVER WESTERN STATES WILL BRING
BREEZY TO WINDY CONDITIONS ALONG WITH COOLER DAYTIME TEMPERATURES
THIS WEEKEND. A WARMING TREND WILL OCCUR BY THE MIDDLE OF NEXT WEEK
AS HIGH PRESSURE ALOFT RETURNS.

&&

.DISCUSSION...KEMX WSR-88D DETECTED SCATTERED 25-30 DBZ ECHOES
MOVING NEWD GENERALLY FROM THE TUCSON METRO AREA EWD AT 2105Z.
MOSTLY VIRGA ASSOCIATED WITH THESE ECHOES THOUGH PERHAPS SOME
SPRINKLES REACHING THE GROUND. VISIBLE SATELLITE IMAGERY INDICATED
CLEAR SKIES ACROSS FAR WRN PIMA COUNTY AND PORTIONS OF THE TOHONO
OODHAM NATION...AND BROKEN-OVERCAST MID AND HIGH-LEVEL CLOUDS
ELSEWHERE. CLOUDS EXPECTED TO GRADUALLY THIN DURING THE NEXT SEVERAL
HOURS AND WILL OPT FOR PARTLY CLOUDY SKIES AREAWIDE TONIGHT.

STRONG UPPER LOW OVER CENTRAL CALIFORNIA TO EJECT NEWD TONIGHT WITH
UPPER TROUGH TO PREVAIL OVER THE ERN PACIFIC/WRN CONUS REGION INTO
EARLY NEXT WEEK. MID-LEVEL GRADIENT TO TIGHTEN SUFFICIENTLY FOR
WINDY CONDITIONS ACROSS MUCH OF THE AREA SAT...PARTICULARLY DURING
THE LATE MORNING INTO EARLY EVENING HOURS. WIND ADVISORY CRITERIA
MAY ULTIMATELY BE MET FOR A FEW HOURS SAT AFTERNOON FROM THE TUCSON
METRO AREA EWD. HOWEVER...CONFIDENCE LEVEL STILL LOW AT THIS TIME
THAT WIDESPREAD CRITERIA WILL BE ACHIEVED. WINDS EXPECTED TO BE
DECREASED SOMEWHAT SUNDAY VERSUS SAT AS MID-LEVEL GRADIENT LOOSENS.
THEREAFTER...HIGH PRESSURE ALOFT TO GRADUALLY BUILD ACROSS THE SWRN
CONUS EARLY NEXT WEEK AS TROUGH REMAINS OVER THE ERN PACIFIC. THUS
WARMING TREND TO OCCUR BY TUE THEN NO SIGNIFICANT CHANGES IN MAX
TEMPS WED-FRI DUE TO INFLUENCE OF ERN PACIFIC/WRN CONUS TROUGH.

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM OVER CENTRAL CALIFORNIA WILL
MOVE NORTH OF ARIZONA THIS WEEKEND. THIS SYSTEM WILL BRING WINDY
CONDITIONS TO MUCH OF SOUTHEAST ARIZONA ON SATURDAY...THEN BREEZY
CONDITIONS SUNDAY. WITH A DRY AIRMASS IN PLACE...MINIMUM RELATIVE
HUMIDITIES ARE EXPECTED TO RANGE FROM THE UPPER SINGLE DIGITS TO THE
UPPER TEENS AND CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY BE MET
ON SATURDAY. THIS SYSTEM WILL CONTINUE TO PULL SOME MOISTURE
NORTHWARD FROM THE SOUTH...WITH HIGHER DEWPOINTS INTO SATURDAY. SO
WHILE MINIMUM RELATIVE HUMIDITY VALUES ON SATURDAY ARE STILL A
LITTLE IN QUESTION...STRONG WINDS ARE ALMOST A CERTAINTY...AND THUS
THE FIRE WEATHER WATCH FOR ALL OF SOUTHEAST ARIZONA ON SATURDAY HAS
BEEN UPGRADED TO A RED FLAG WARNING. BREEZY CONDITIONS ARE EXPECTED
AGAIN SUNDAY...THEN WINDS WILL DIMINISH EARLY NEXT WEEK AS HIGH
PRESSURE ALOFT GRADUALLY BUILDS OVER THE AREA.

&&

.AVIATION...EXPECT BROKEN-OVERCAST LAYERED CLOUDS AT OR ABOVE 12K FT
AGL INTO THIS EVENING. SURFACE WINDS THRU 06/04Z SWLY/WLY 12-25 KTS
WITH GUSTS TO NEAR 30 KTS...HIGHEST SPEEDS MAINLY EAST OF KTUS.
AFTER 06/04Z...SCATTERED-BROKEN CLOUDS AT OR ABOVE 15K FT AGL AND
SURFACE WINDS SELY/SLY MAINLY LESS THAN 10 KTS...CONDITIONS
CONTINUING INTO SAT MORNING. SURFACE WINDS DURING THE 18Z-23Z PERIOD
SATURDAY SWLY/WLY 18-28 KTS WITH GUSTS TO AROUND 40 KTS...HIGHEST
SPEEDS MAINLY EAST OF KTUS. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING IN EFFECT FROM
      11 AM - 8 PM MST SATURDAY FOR FIRE WEATHER ZONES 146>148.

DISCUSSION...BF
FIRE WEATHER/AVIATION...GZ

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jun 5, 6:44 AM MST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
644 AM MST FRI JUN 5 2009

AZZ019-029>035-061345-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
644 AM MST FRI JUN 5 2009

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR COCHISE...SANTA CRUZ...PIMA...GRAHAM AND
GREENLEE COUNTIES FOR STRONG AND GUSTY SOUTHWEST WINDS...LOW
RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED FOR TODAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST FROM SOUTHERN
CALIFORNIA TO SOUTHERN NEVADA ON SATURDAY RESULTING IN STRONG AND
GUSTY SOUTHWEST WINDS SATURDAY MORNING INTO SATURDAY EVENING. THE
COMBINATION OF THESE WINDS...A DRY AIRMASS IN PLACE ACROSS
SOUTHEAST ARIZONA AND A VERY HIGH FIRE DANGER RATING WILL RESULT
IN CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:09 AM MSTFire Weather WatchTWC14 hr

Nearby

Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.